# SDR AALA20121101009

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 41,091 hours, 19,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO OVERWING EXIT EMERGENCY LIGHT SIGNS INOPERATIVE.  REPLACED BATTERY PACK AT ROW 21.  OPS CHECK NORMAL.
